# SDR DHL2004745559

- Difficulty date: June 30, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  LT WING LOWER WBL 203 NR 3 FLAP TRACK ANGLE SUPPORT FWD FAIRING HAS CRACK OVER PREVIOUS REPAIR O/B OF TRACK.  FAB ANGLE SUPPORT ON LT WING NR 3 FLAP TRACK FROM 2024T3 .063 PO  900781 SIZE 9 X 1.5 INCH IAW B727 SRM 51-40-3.  ALODINED & PRIMED IAW B727 SRM 51-10-2.  INSTALLED ANGLE SUPPORT AT NR3 FLAP TRACK IAW B727 SRM 51-30-2.
